Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Feb 2, 2015, 2:50 PM EST for Monmouth County, Ocean County, New Jersey. It was in force for 70 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 2, 2015, 2:50 PM EST (19:50 UTC)
- Expired
- Feb 2, 2015, 4:00 PM EST
- In force
- 70 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 17 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 425 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 1095 m²/s²
- 0-3 km storm-relative helicity
- 1755 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
524
WWUS81 KPHI 021950
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
250 PM EST MON FEB 2 2015
NJZ013-014-020-026-027-022100-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
250 PM EST MON FEB 2 2015
...HEAVY SNOW SHOWERS WILL AFFECT EAST CENTRAL BURLINGTON...EASTERN
MONMOUTH AND OCEAN COUNTIES...
AT 248 PM EST...THE BACK EDGE OF HEAVIER SNOW SHOWERS WAS LOCATED
FROM EAST FREEHOLD TO LAKEHURST TO WHARTON STATE FOREST...MOVING
NORTHEAST AT 35 MPH.
THE SNOW SHOWERS WILL RAPIDLY DROP VISIBILITIES TO LESS THAN A HALF
A MILE.
THE SNOW WILL CAUSE RAPID ACCUMULATIONS ON ALL SURFACES WITH A QUICK
HALF INCH TO INCH POSSIBLE WITHIN AN HOUR. THIS COULD CREATE VERY
ICY CONDITIONS IF THE ROAD SURFACE IS UNTREATED.
THE BACK EDGE OF THE HEAVIER SNOW SHOWERS WILL BE NEAR FAIR HAVEN
AROUND 300 PM...RUMSON AROUND 310 PM...SPRING LAKE AROUND 320
PM...SILVERTON AROUND 330 PM AND SEASIDE HEIGHTS AROUND 340 PM.
BE ESPECIALLY CAUTIOUS IF YOU MUST TRAVEL INTO OR THROUGH THE HEAVY
SNOW. BE WARY FOR CHANGING ROAD CONDITIONS.
LAT...LON 3989 7408 3978 7408 3977 7414 3981 7410
3992 7410 3990 7412 3986 7412 3977 7418
3972 7466 3991 7455 3992 7447 3999 7451
4037 7419 4044 7397 4032 7396
$$
&&
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Feb 2, 12:35 PM EST, 2 hours 15 minutes earlier.
Area forecast discussion, Feb 2, 12:35 PM EST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1235 PM EST MON FEB 2 2015
.SYNOPSIS...
INTENSIFYING LOW PRESSURE IS IN THE PROCESS OF REDEVELOPING NEAR
ISLAND THIS MORNING AND WILL THEN RACE NORTHEASTWARD REACHING NOVA
SCOTIA LATE TONIGHT. HIGH PRESSURE WILL THEN BUILD JUST TO THE
SOUTH OF OUR AREA FROM TUESDAY INTO WEDNESDAY. MEANWHILE, A
CLIPPER LOW PRESSURE SYSTEM IS FORECAST TO ADVANCE FROM THE GREAT
LAKES EARLY WEDNESDAY TO NEW ENGLAND LATE WEDNESDAY NIGHT, SENDING
A STRONG COLD FRONT ACROSS OUR AREA. HIGH PRESSURE WILL INFLUENCE
THE REGION FOR THE END OF THE WEEK, FOLLOWED BY A FRONTAL SYSTEM
POSSIBLY CROSSING THE AREA OVER THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE'VE EXPANDED THE WIND ADVISORY NORTHWARD TO INCLUDE ALL AREAS
NOT COVERED BY A WITNER WEATHER ADVISROY/WARNING. WE WILL LIKELY
EXPAND THE WIND ADVISORY NORTHWARD SOME WHEN THE WITNER HEADLINES
COME DOWN LATER THIS AFTERNOON WHEN PRECIPITATION TAPERS OFF.
OTHERWISE, NO CHANGES TO THE FORECAST AT THIS TIME.
COLD AIR CONTINUES TO FILTER DOWN FROM THE NORTH WITHIN THE
NORTHEAST FLOW ON THE NORTHERN SIDE OF THE COLD STATIONARY
FRONTAL BOUNDARY ACROSS THE NORTHERN TIER. A WARM FRONT IS TRYING
TO SLOWLY LIFT INTO OUR SOUTHERN TIER, BUT WILL NOT MAKE MUCH MORE
PROGRESS NORTHWARD. THE COLD FRONT ACROSS WESTERN PENNSYLVANIA
WILL SWING THROUGH LATER THIS AFTERNOON.
THE ADVISORY FOR CHESTER COUNTY WAS ALLOWED TO EXPIRE AS
TEMPERATURES HAVE RISEN ABOVE FREEZING AND ALL RAIN SHOULD
CONTINUE UNTIL SNOW SQUALLS MOVE INTO THE AREA THIS AFTERNOON.
HOWEVER, THEY ARE NOT EXPECTED TO ADD MUCH ACCUMULATION.
THE ADVISORY WAS EXPANDED TO MONMOUTH COUNTY AS TEMPERATURES THERE
CONTINUE TO DROP AND WE EXPECT A PERIOD OF FREEZING RAIN, ALONG
WITH SLEET AND/OR SNOW INTO THE AFTERNOON THERE NOW.
THE REST OF THE ADVISORIES/WARNINGS WERE EXTENDED UNTIL 6 PM AS
THE COLD AIR CONTINUES TO SAG SOUTHWARD WILL CHANGE RAIN BACK TO
FREEZING RAIN, AND WILL CONTINUE TO MIX WITH SLEET AND/OR SNOW AT
TIMES.
THE COLD FRONT IS EXPECTED TO SURGE INTO THE AREA THIS AFTERNOON
AND BRING WITH IT VERY COLD AIR AND GUSTY WINDS OF 40-45 MPH. WITH
THE COLD FRONT, EXPECT PRESSURE RISES AS MUCH AS 10MB/3 HR. THIS,
COMBINED WITH A 55KT LOW LEVEL JET OVER THE SOUTHERN HALF OF THE
REGION WILL LIKELY LEAD TO WIND ADVISORY CONDITIONS IN DELMARVA
AND EXTREME SOUTHERN NEW JERSEY. THE WIND ADVISORY REMAINS IN
PLACE, AND WE WILL CONTINUE TO INVESTIGATE THE NEED FOR AN
EXPANSION NORTHWARD.
WITH THE COLD AIR EXPECTED TO MOVE INTO THE AREA THIS AFTERNOON
INTO THIS EVENING, A RAPID REFREEZE OF WATER/SLUSHY MIX ON ALL
SURFACES WILL LIKELY OCCUR. THIS INCLUDES ROADWAYS, DRIVEWAYS,
SIDEWALKS, ETC. EVEN WHEN THE WARNINGS/ADVISORIES ARE CANCELLED
LATER TODAY, THERE WILL STILL BE HAZARDOUS TRAVEL CONCERNS. A
BRIEFING PACKAGE IS BEING PREPARED FOR OUR EMERGENCY MANAGEMENT
PARTNERS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
STRONG COLD AIR ADVECTION IN THE WAKE OF THE COLD FRONT WILL LEAD TO
TEMPERATURES OF 10 TO 15 DEGREES BELOW NORMAL. AIR TEMPERATURES NEAR
ZERO, COMBINED WITH THE BREEZY CONDITIONS COULD LEAD TO NEAR WIND
CHILL ADVISORY CONDITIONS IN THE POCONOS AND NORTHWEST NEW JERSEY.
HOWEVER, WIND SPEEDS SHOULD BE DECREASING QUICKLY AFTER SUNSET THAT
FAR NORTH, AND HOW LONG THE CLOUDS WILL LINGER COULD AFFECT THE
LOWS. SO HAVE NOT ISSUED A WIND CHILL ADVISORY AT THIS TIME.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
TO START THE LONG TERM, COLD HIGH PRESSURE WILL BE BUILDING JUST TO
THE SOUTH OF OUR REGION TUESDAY. AMPLE COLD AIR WILL SPREAD ACROSS
THE MID ATLANTIC, WITH MODELED 850MB TEMPS FROM THE GFS, ECMWF, AND
NAM RANGING FROM ABOUT -10C TO -13C. THIS WILL MEAN AFTERNOON HIGH
TEMPERATURES ACROSS THE FORECAST AREA ONLY REACHING THE 20S FOR MOST
LOCATIONS, WITH THE POCONOS NOT LIKELY GETTING OUT OF THE TEENS. A
GENERAL WESTERLY FLOW WITH MIXED SUN AND CLOUDS IS EXPECTED THROUGH
THE DAY, WITH WINDS AVERAGING 10MPH OR LESS.
GOING INTO TUESDAY NIGHT, THE AIRMASS WILL BEGIN MODIFYING SOMEWHAT
AS THE CENTER OF HIGH PRESSURE PROGRESSES EAST, WITH MORE OF A
RETURN SOUTH-SOUTHWEST FLOW ACROSS THE REGION. MODELED 850MB TEMPS
ARE SHOWN TO BE MORE IN THE -6C TO -10C RANGE, AND WHILE TUESDAY
NIGHT WILL BE COLD, IT WILL NOT BE QUITE AS FRIGID AS MONDAY NIGHT.
WITH CONTINUED LIGHT WINDS THROUGH TUESDAY NIGHT, MINIMUM
TEMPERATURES WILL RANGE FROM SOME SINGLE DIGIT READINGS IN THE
POCONOS AND NORTHWEST NJ TO THE TEENS AND LOWER 20S ELSEWHERE.
WEDNESDAY WILL FEATURE THE CENTER OF HIGH PRESSURE MOVING FARTHER
OFFSHORE, WHILE A CLIPPER LOW PRESSURE SYSTEM PASSES FROM THE GREAT
LAKES TO THE NEW ENGLAND STATES BY LATER WEDNESDAY NIGHT. ITS
ASSOCIATED STRONG COLD FRONT SHOULD CROSS OUR AREA BY WEDNESDAY
OVERNIGHT. WHILE SOME LIGHT SNOW MAY START TO MOVE IN ACROSS OUR
NORTHERN ZONES DURING THE DAYTIME WEDNESDAY AHEAD OF THE APPROACHING
COLD FRONT BOUNDARY, THE BULK OF ANY STEADIER PRECIP LOOKS TO HOLD
OFF UNTIL LATER WEDNESDAY NIGHT AND INTO THURSDAY. THIS WEDNESDAY
OVERNIGHT THROUGH THURSDAY PERIOD STILL BEARS SOME MONITORING,
THOUGH, AS SOME MODEL GUIDANCE, INCLUDING THE ECMWF, DEVELOPS A
MOSTLY OFFSHORE LOW PRESSURE SYSTEM ALONG THE DEPARTING FRONTAL
BOUNDARY. WHILE CONTINUITY WAS MAINTAINED FOR THE MOST PART, SOME
ADJUSTMENTS WERE MADE TO POPS THROUGH THIS PERIOD. AT THIS TIME, ANY
SNOW ACCUMULATION LOOKS TO BE LIGHT, AND MAINLY ACROSS THE NORTHERN
ZONES.
BEHIND THIS DEPARTING SYSTEM THURSDAY NIGHT, AND WITH INCOMING COLD
HIGH PRESSURE, FRIGID OVERNIGHT LOW TEMPERATURES ARE ANTICIPATED. IN
ADDITION, WITH NORTHWEST WINDS REMAINING ELEVATED THROUGH THE NIGHT,
WIND CHILL ADVISORIES MAY NEED TO BE CONSIDERED FOR OUR FAR NORTHERN
ZONES. AT THIS TIME, MINIMUM TEMPERATURES LOOK TO RANGE FROM THE
SINGLE DIGITS BELOW ZERO IN THE FAR NORTH TO THE SINGLE DIGITS ABOVE
ZERO AND LOWER/MID TEENS ELSEWHERE. THROUGH THE REMAINDER OF THE
LONG TERM PERIOD THEN, WE MOSTLY FOLLOWED A BLEND OF WPC GUIDANCE
WITH CONTINUITY AS MODEL SOLUTIONS TEND TO DIVERGE MORE. THE
PREVIOUSLY MENTIONED HIGH PRESSURE LOOKS TI INFLUENCE THE REGION
THROUGH THE END OF THE WORK WEEK, WITH BELOW AVERAGE TEMPERATURES
CONTINUING THROUGH FRIDAY. OVER THE WEEKEND THEN, ANOTHER NORTHERN
STREAM SYSTEM MAY AFFECT OUR AREA AS LOW PRESSURE AND ITS ASSOCIATED
FRONTS MOVE ACROSS THE GREAT LAKES REGION AND VICINITY.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A COMPLEX WEATHER SITUATION OVER THE PHI CWA EARLY THIS
AFTERNOOM WITH A WARM FRONT BISECTING THE CWA WITH WARM AIR TO
THE SOUTH AND COLDER AIR TO THE NORTH, AND AN APPROACHING COLD
FRONT MOVING IN FROM THE WEST. PRECIPITATION SOUTH OF THE WARM
FRONT IS RAIN, WITH SNOW TO THE NORTH, AND SOME SLEET IN BETWEEN.
WINDS ARE GENERALLY FROM THE NORTHEAST NORTH OF THE WARM FRONT,
AND SOUTHERLY TO THE SOUTH OF THE WARM FRONT. VARIABLE CONDITIONS
EXPECTED BETWEEN VFR...MVFR...AND EVEN POSSIBLE IFR FOR BRIEF
PERIODS OF TIME BEFORE THE COLD FRONT PUSHES THROUGH EARLY THIS
AFTERNOON...AROUND 19Z OR SO AT OUR NORTHERN TAF SITES...AND AN
HOUR OR SO LATER AT THE SOUTHERN TAF SITES...INCLUDING PHL. ONCE
THE COLD FRONT PASSES THROUGH...EXPECT SOME RESIDUAL SNOW SHOWERS
WITH LITTLE IN THE WAY OF ACCUMULATION. HOWEVER...THE WINDS WILL
HOWL OUT OF THE NORTHWEST...BRINGING IN MUCH COLDER AND DRIER AIR,
RESULTING IN FLASH FREEZING ON UNTREATED SURFACES. EXPECT MAINLY
VFR CONDITIONS AT ALL TAF SITES LATE THIS AFTERNOON WITH WINDS
GUSTING FROM THE NW BETWEEN 30 AND 40KT. WINDS WILL GRADUALLY
DECREASE TOWARD MORNING...WITH VFR CONDITIONS EXPECTED OVERNIGHT
AND TUESDAY.
OUTLOOK... TUESDAY...VFR CONDITIONS ARE EXPECTED.
WEDNESDAY...MOSTLY VFR, BUT SOME LOCAL MVFR/IFR RESTRICTIONS ARE
POSSIBLE IN LIGHT SNOW, ESPECIALLY FOR THE NORTHERN TERMINALS.
THURSDAY...SOME POSSIBLE SUB-VFR IN LIGHT SNOW EARLY, OTHERWISE VFR
CONDITIONS.
FRIDAY...VFR CONDITIONS ARE EXPECTED.
&&
.MARINE...
WINDS AND SEAS WILL CONTINUE TO BUILD THROUGH THE DAY. EXPECT AN
ABRUPT WIND SHIFT AND FAST WIND SPEED INCREASE AS A COLD FRONT
PUSHES OFF SHORE THIS AFTERNOON. IN THE WAKE OF THE COLD FRONT, GALE
CONDITIONS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. STRONGEST
WINDS SHOULD OCCUR BETWEEN 4 PM AND 10 PM EST WITH ISOLATED GUSTS
NEAR 50 KT POSSIBLE.
ALSO MODERATE FREEZING SPRAY IS EXPECTED TO DEVELOP TONIGHT ONCE
THE COLD FRONT PASSES.
OUTLOOK...
TUESDAY...SOME SCA WIND GUSTS AND/OR SEAS MAY LAST INTO TUESDAY
MORNING, ESPECIALLY FOR THE COASTAL WATERS, BUT CONDITIONS ARE
EXPECTED TO SUBSIDE TO SUB-SCA LEVELS BY LATE MORNING.
WEDNESDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED.
WEDNESDAY NIGHT AND THURSDAY...A STRONG COLD FRONTAL PASSAGE MAY
RESULT IN SCA WIND GUSTS AND SEAS, ESPECIALLY FOR THE COASTAL
WATERS.
FRIDAY...SCA CONDITIONS MAY LAST INTO FRIDAY MORNING. IN ADDITION,
FREEZING SPRAY IS POSSIBLE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 6 PM EST THIS EVENING FOR PAZ054-
055-060>062-103-105.
WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR PAZ070-071-101-
102.
WINTER WEATHER ADVISORY UNTIL 6 PM EST THIS EVENING FOR PAZ104-
106.
NJ...WINTER STORM WARNING UNTIL 6 PM EST THIS EVENING FOR NJZ001-
007>010-012.
WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR NJZ016>027.
WINTER WEATHER ADVISORY UNTIL 6 PM EST THIS EVENING FOR
NJZ013>015.
DE...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR DEZ001>004.
MD...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR MDZ008-012-015-
019-020.
MARINE...FREEZING SPRAY ADVISORY FROM 10 PM THIS EVENING TO 6 AM EST
TUESDAY FOR ANZ430-431-450>455.
GALE WARNING FROM 4 PM THIS AFTERNOON TO 6 AM EST TUESDAY FOR
ANZ430-431-450>455.
&&
SYNOPSIS...DRAG/KLINE
NEAR TERM...DRAG/JOHNSON/ROBERTSON
SHORT TERM...JOHNSON
LONG TERM...KLINE
AVIATION...JOHNSON/KLINE/MIKETTA
MARINE...HEAVENER/JOHNSON/KLINEHazardous weather outlook, Feb 2, 10:29 AM EST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1029 AM EST MON FEB 2 2015 NJZ001-PAZ054-055-031530- SUSSEX-CARBON-MONROE- 1029 AM EST MON FEB 2 2015 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. TEMPERATURES WILL FALL RAPIDLY THIS AFTERNOON AND EVENING, CAUSING ANY EXPOSED OR UNTREATED WET SURFACES TO FREEZE. ALSO BLOWING AND DRIFTING SNOW WITH WIND GUSTS TO NEAR 40 MPH POSSIBLE LATE TODAY. IN ADDITION, THE STRONG WINDS AND COLD TEMPERATURES TONIGHT MAY RESULT IN WIND CHILL VALUES AROUND 15 BELOW ZERO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE COMBINATION OF COLD TEMPERATURES AND ELEVATED WINDS THURSDAY NIGHT MAY RESULT IN WIND CHILL VALUES BETWEEN 15 TO 20 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-012-PAZ060>062-103-105-031530- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-BERKS-LEHIGH-NORTHAMPTON- WESTERN MONTGOMERY-UPPER BUCKS- 1029 AM EST MON FEB 2 2015 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. TEMPERATURES WILL FALL RAPIDLY THIS AFTERNOON AND EVENING, CAUSING ANY EXPOSED OR UNTREATED WET SURFACES TO FREEZE. ALSO BLOWING AND DRIFTING SNOW IS POSSIBLE LATE TODAY AS NORTHWEST WINDS GUST TO NEAR 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ015-PAZ104-106-031530- MERCER-EASTERN MONTGOMERY-LOWER BUCKS- 1029 AM EST MON FEB 2 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. TEMPERATURES WILL FALL RAPIDLY THIS AFTERNOON AND EVENING, CAUSING ANY EXPOSED OR UNTREATED WET SURFACES TO FREEZE. NORTHWEST WINDS MAY GUST BETWEEN 40 TO 45 MPH LATE TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ101-102-031530- WESTERN CHESTER-EASTERN CHESTER- 1029 AM EST MON FEB 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES WILL FALL RAPIDLY THIS AFTERNOON AND EVENING, CAUSING ANY EXPOSED OR UNTREATED WET SURFACES TO FREEZE. NORTHWEST WINDS MAY GUST BETWEEN 40 TO 45 MPH LATE TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>020-026-027-PAZ070-071-031530- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 1029 AM EST MON FEB 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES WILL FALL RAPIDLY THIS AFTERNOON AND EVENING, CAUSING ANY EXPOSED OR UNTREATED WET SURFACES TO FREEZE. NORTHWEST WINDS MAY GUST BETWEEN 40 TO 45 MPH LATE TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ016-031530- NEW CASTLE-CECIL-SALEM- 1029 AM EST MON FEB 2 2015 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. IN ADDITION, TEMPERATURES WILL FALL RAPIDLY THIS AFTERNOON AND EVENING, CAUSING ANY EXPOSED OR UNTREATED WET SURFACES TO FREEZE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-031530- WESTERN MONMOUTH-EASTERN MONMOUTH- 1029 AM EST MON FEB 2 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. TEMPERATURES WILL FALL RAPIDLY THIS AFTERNOON AND EVENING, CAUSING ANY EXPOSED OR UNTREATED WET SURFACES TO FREEZE. NORTHWEST WINDS MAY GUST BETWEEN 40 TO 45 MPH LATE TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ022-025-031530- ATLANTIC-COASTAL ATLANTIC- 1029 AM EST MON FEB 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES WILL FALL RAPIDLY THIS AFTERNOON AND EVENING, CAUSING ANY EXPOSED OR UNTREATED WET SURFACES TO FREEZE. NORTHWEST WINDS MAY GUST TO NEAR 45 MPH LATE TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ012-NJZ021-031530- KENT MD-CUMBERLAND- 1029 AM EST MON FEB 2 2015 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. IN ADDITION, TEMPERATURES WILL FALL RAPIDLY THIS AFTERNOON AND EVENING, CAUSING ANY EXPOSED OR UNTREATED WET SURFACES TO FREEZE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ015-019-020-NJZ023-024-031530- KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- CAPE MAY-ATLANTIC COASTAL CAPE MAY- 1029 AM EST MON FEB 2 2015 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. IN ADDITION, TEMPERATURES WILL FALL RAPIDLY THIS AFTERNOON AND EVENING, CAUSING ANY EXPOSED OR UNTREATED WET SURFACES TO FREEZE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-031530- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1029 AM EST MON FEB 2 2015 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST TUESDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 2, 9:42 AM EST, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 942 AM EST MON FEB 2 2015 NJZ001-007>010-PAZ054-055-062-021830- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...BETHLEHEM... EASTON 942 AM EST MON FEB 2 2015 ...DIFFICULT TRAVEL AT TIMES THROUGH THIS AFTERNOON IN NORTHEAST PENNSYLVANIA AND NORTHERN NEW JERSEY... INTERMITTENT SNOW...SLEET AND FREEZING RAIN THIS MORNING IN NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA WILL CHANGE TO A PERIOD OF SCATTERED SNOW SQUALLS MID AND LATE AFTERNOON. IT HAS TURNED COLDER THIS MORNING WITH TEMPERATURES FALLING FROM HIGHS EARLY IN THE DAY. THIS WILL MEAN ALL UNTREATED SURFACES WILL CONTINUE VERY SLIPPERY TODAY. THEN AFTER 3 OR 4 PM...NORTHWEST WINDS GUSTING 35 MPH WITH SCATTERED SNOW SQUALLS...BLOWING SNOW AND TEMPERATURES PLUNGING INTO OR THROUGH THE TEENS MAY MAKE TRAVEL DIFFICULT FOR THE LATE AFTERNOON COMMUTE IN NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. BE PREPARED TO SLOW DOWN FOR NOT ONLY ICY SLIPPERY STRETCHES OF HIGHWAY BUT ALSO BRIEFLY LIMITED VISIBILITY BELOW ONE HALF MILE. NJZ012>015-017>019-026-PAZ060-061-070-071-101>106-021830- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-COASTAL OCEAN-BERKS-LEHIGH- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...SANDY HOOK... TRENTON...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...LONG BEACH ISLAND...READING...ALLENTOWN...MEDIA... PHILADELPHIA...HONEY BROOK...OXFORD...WEST CHESTER... KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN...NORRISTOWN... LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...DOYLESTOWN 942 AM EST MON FEB 2 2015 ...ICY PAVEMENT AND RAPID FREEZE OF ANY REMAINING SLUSH LATE TODAY IN SOUTHEAST PENNSYLVANIA, CENTRAL AND SOUTHWEST NEW JERSEY... A STRONG COLD FRONT WILL BE ACCOMPANIED BY BRIEF SCATTERED SNOW SQUALLS AND TEMPERATURES PLUNGING INTO THE 20S LATE THIS AFTERNOON AND TEENS EARLY THIS EVENING. THE COMBINATION OF NORTHWEST WIND GUSTS OF 40 TO 45 MPH...A POSSIBLE NEW COATING OF SNOW AND TEMPERATURES PLUNGING WELL BELOW FREEZING WILL PROBABLY REFREEZE THE REMAINING MOISTURE. MANY UNTREATED SURFACES ARE EXPECTED TO BECOME ICY FOR THE EVENING COMMUTE, ESPECIALLY NEAR AND AFTER 5 PM. PREPARE FOR TRAVEL DELAYS LATE TODAY. DRAG
Local storm report, Feb 2, 2:48 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
248 PM EST MON FEB 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM FREEZING RAIN READINGTON TWP 40.57N 74.80W
02/02/2015 M0.00 INCH HUNTERDON NJ TRAINED SPOTTER
0140 PM FREEZING RAIN RED BANK 39.87N 75.17W
02/02/2015 M0.10 INCH GLOUCESTER NJ TRAINED SPOTTER
0247 PM FREEZING RAIN STROUDSBURG 40.98N 75.20W
02/02/2015 M0.10 INCH MONROE PA PENNDOT
&&
EVENT NUMBER PHI1500070
EVENT NUMBER PHI1500071
EVENT NUMBER PHI1500072
STAFFSpecial weather statement, Feb 2, 2:50 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
250 PM EST MON FEB 2 2015
NJZ013-014-020-026-027-022100-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
250 PM EST MON FEB 2 2015
...HEAVY SNOW SHOWERS WILL AFFECT EAST CENTRAL BURLINGTON...EASTERN
MONMOUTH AND OCEAN COUNTIES...
AT 248 PM EST...THE BACK EDGE OF HEAVIER SNOW SHOWERS WAS LOCATED
FROM EAST FREEHOLD TO LAKEHURST TO WHARTON STATE FOREST...MOVING
NORTHEAST AT 35 MPH.
THE SNOW SHOWERS WILL RAPIDLY DROP VISIBILITIES TO LESS THAN A HALF
A MILE.
THE SNOW WILL CAUSE RAPID ACCUMULATIONS ON ALL SURFACES WITH A QUICK
HALF INCH TO INCH POSSIBLE WITHIN AN HOUR. THIS COULD CREATE VERY
ICY CONDITIONS IF THE ROAD SURFACE IS UNTREATED.
THE BACK EDGE OF THE HEAVIER SNOW SHOWERS WILL BE NEAR FAIR HAVEN
AROUND 300 PM...RUMSON AROUND 310 PM...SPRING LAKE AROUND 320
PM...SILVERTON AROUND 330 PM AND SEASIDE HEIGHTS AROUND 340 PM.
BE ESPECIALLY CAUTIOUS IF YOU MUST TRAVEL INTO OR THROUGH THE HEAVY
SNOW. BE WARY FOR CHANGING ROAD CONDITIONS.
LAT...LON 3989 7408 3978 7408 3977 7414 3981 7410
3992 7410 3990 7412 3986 7412 3977 7418
3972 7466 3991 7455 3992 7447 3999 7451
4037 7419 4044 7397 4032 7396
&&
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 4:06 AM EST | Wind Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 17 hr |
| Feb 2, 4:51 PM EST | Special Weather Statement | PHI | Burlington, Monmouth, Ocean | 69 min |
| Feb 2, 2:26 PM EST | Wind Chill Advisory | PHI | Carbon, Monroe | 18 hr |
Nearby
Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.